# SDR AALA20100330TUL11

- Difficulty date: March 30, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 57,214 hours, 29,295 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 14 WING LEADING EDGE SLAT RIB IS CRACKED.  REMOVED 2ND FROM OUTBOARD ATTACH FITTING (NUMBER 14).  LOCATED, DRILLED, AND INSTALLED NEW ATTACH FITTING PER ESO 80117.
